Authors: Stošić, Marko 
Title: On extended graphical calculus for categorified quantum sl(n)
Journal: Journal of Pure and Applied Algebra
Volume: 223
Issue: 2
First page: 691
Last page: 712
Issue Date: 1-Feb-2019
Rank: M22
ISSN: 0022-4049
DOI: 10.1016/j.jpaa.2018.04.015
Abstract: 
We study the properties of the extended graphical calculus for categorified quantum sl(n). The main results include proofs of Reidemeister 2 and Reidemeister 3-like moves involving strands corresponding to arbitrary thicknesses and arbitrary colors – the results that were anounced in [12].
Publisher: Elsevier
Project: Geometry, Education and Visualization With Applications 
Quantum fields and knot homologies 

Show full item record

Page view(s)

21
checked on May 29, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.